Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
181 Doctors are Online

Bruises on the upper arm. Taking cymbalta, nexium and inhalers. Suggestions?

I HAVE BIG BRUISES ON MY TOP UPPER ARMS AND ANOTHER ONE ON MIDWAY LOWER LEFT ARM AND DONT REMEMBER EVEN GETTING THEM,,CAN THIS BE A SYMPTOM OF SOMETHING.MY AGE IS 72 AND I AM TAKING CYMBALTA, NEXIUM , AND VITAMIN B6 5000 UNITS PER DAY. ALSO I USE 2 INHALERS.ONE FOR MAINTENANCE AND THE OTHER FOR EMERGENCIES--( INFREQUENT} I DO NOT USE ASPIRIN PRODUCTS. THANKS FOR YOUR RESPONCE.
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,  
Drug/Medication
General & Family Physician 's  Response
Hello,
Bruise are common due to injury - superficial injuring the skin or deep injuring the blood vessels.
If there is no obvious injury Diabetic has to be ruled out.
Many times taking medications like aspirin, ibuprofen, a nonsteroidal anti-inflammatory drugs, liver ailments, kidney diseases and blood disorders increases chances of sudden bruising. The tabs you are taking are safe.
Consult the Dr and treat.
Best wishes
Answered: Sat, 20 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor